Topological solitons and other solutions to potential Korteweg-de Vries equation

Anjan Biswas, Sachin Kumar, E. V. Krishnan, Bouthina Ahmed, Andre Strong, Stephen Johnson, Ahmet Yildirim

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

This paper studies the potential Korteweg-de Vries equation. The topological soliton solution is obtained by the aid of ansatz method. The mapping method reveals a list of solutions that include cnoidal waves, snoidal waves and singular solutions in three limiting cases. The Lie symmetry analysis is carried out to obtain several other solutions. Finally, a numerical simulation of the topological soliton is also given in this paper.

Original languageEnglish
Pages (from-to)1125-1137
Number of pages13
JournalRomanian Reports in Physics
Volume65
Issue number4
Publication statusPublished - 2013

    Fingerprint

Keywords

  • Potential Korteweg-de Vries equation
  • Topological soliton solution

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this

Biswas, A., Kumar, S., Krishnan, E. V., Ahmed, B., Strong, A., Johnson, S., & Yildirim, A. (2013). Topological solitons and other solutions to potential Korteweg-de Vries equation. Romanian Reports in Physics, 65(4), 1125-1137.